# SDR DALA2018123197450

- Difficulty date: March 20, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 51,694 hours, 35,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1022-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND FUSELAGE SKIN AT VACUUM WASTE TANK VENT STA 1022-1037 / L28R-29R HAS CORROSION. ER/A 566366-14 ISSUED AND IS CURRENT. SECTION II IS LIMITED TO 12 MONTHS AFTER SECTION I, PENDING DAMAGE TOLERANCE ANALYSIS. ASSOCIATED ER/A 95-566366 ADDED FOR AC 9507. (LP #0472945)
